Kähler hyperbolicity and L2-Hodge theory

Mikhael Gromov

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)263-292
Number of pages30
JournalJournal of Differential Geometry
Volume33
Issue number1
StatePublished - 1991

Fingerprint

Hodge Theory
Hyperbolicity
Kähler

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

Kähler hyperbolicity and L2-Hodge theory. / Gromov, Mikhael.

In: Journal of Differential Geometry, Vol. 33, No. 1, 1991, p. 263-292.

Research output: Contribution to journalArticle

Gromov, M 1991, 'Kähler hyperbolicity and L2-Hodge theory', Journal of Differential Geometry, vol. 33, no. 1, pp. 263-292.
Gromov, Mikhael. / Kähler hyperbolicity and L2-Hodge theory. In: Journal of Differential Geometry. 1991 ; Vol. 33, No. 1. pp. 263-292.
@article{229ce0e2049745339677f48002fdbb0a,
title = "K{\"a}hler hyperbolicity and L2-Hodge theory",
author = "Mikhael Gromov",
year = "1991",
language = "English (US)",
volume = "33",
pages = "263--292",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - Kähler hyperbolicity and L2-Hodge theory

AU - Gromov, Mikhael

PY - 1991

Y1 - 1991

UR - http://www.scopus.com/inward/record.url?scp=84972526930&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972526930&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972526930

VL - 33

SP - 263

EP - 292

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -